A note on Isabel’s Zigzag Theorem for commutative semigroups

Noor Alam, Noor Mohammad Khan

Abstract


We have given a new and short proof of the Isbell’s Zigzag Theorem for thecategory of all commutative semigroups.

Full Text: PDF

Published: 2012-10-11

How to Cite this Article:

Noor Alam, Noor Mohammad Khan, A note on Isabel’s Zigzag Theorem for commutative semigroups, Algebra Letters, Vol 1 (2012), 22-27

Copyright © 2012 Noor Alam, Noor Mohammad Khan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Algebra Letters

ISSN 2051-5502

Editorial Office: office@scik.org

Copyright ©2018 SCIK Publishing Corporation. All rights reserved.